# SDR UPS06847288

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O FWD RIGHT SIDE WINDSHIELD DELAMINATED & WILL NOT DEFOG.  REMOVED F/O'S RT SIDE WINDSHIELD.  REPLACED F/O'S RIGHT SIDE WINDSHEILD PER MM 56-10-02-2.  INSTALLED TAPE INSTEAD OF SEALER FOR ONE TIME FERRY FLT TO SAT FOR CNTL UPS06847280.
